MAUDE Adverse Event Report: INOGEN, INC. INOGEN AT HOME OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN AT HOME OXYGEN CONCENTRATOR
Model Number GS-100
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A return of the device has been initiated.Once the device is received an investigation will be conducted and a follow up will be submitted if required.
 
Event or Problem Description
According to the patient, the home unit was not working.She described that the device started to flashlights and then stopped working.She said that she was having difficulty breathing.Her o2 had dropped to 82% which causes her to go to the hospital where she stayed for 3 days.She reported that she did have a portable unit as an alternative oxygen supply.At the hospital she received breathing treatment and supplemental oxygen with antibiotics.The patient has a history of congested heart failure, copd and emphysema.The patient received a replacement 2 days after the event.

Brand Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Common Device Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
kevin ford
600 shiloh rd
plano, TX 75074
MDR Report Key21379064
Report Number3004672275-2025-00020
Device Sequence Number17106150
Product Code CAW
UDI-Device Identifier00817131020131
UDI-Public(01)00817131020131
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown